Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An application of Hadamard-Lévy's theorem to a scalar initial value problem


Authors: Sorin Rădulescu and Marius Rădulescu
Journal: Proc. Amer. Math. Soc. 106 (1989), 139-143
MSC: Primary 34G20; Secondary 45D05, 47G05
MathSciNet review: 952321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A global inversion theorem due to Hadamard and Lévy is applied to a Volterra integral operator acting in a space of continuous functions to obtain a one-sided criterion for global existence and uniqueness of a scalar initial value problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20, 45D05, 47G05

Retrieve articles in all journals with MSC: 34G20, 45D05, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0952321-7
PII: S 0002-9939(1989)0952321-7
Keywords: Global inversion theorem, $ {C^1}$ global diffeomorphism, scalar initial value problem, global solution
Article copyright: © Copyright 1989 American Mathematical Society